Department of Mathematics
On the spectral radius of graphs with connectivity at most k
In this paper, we study the spectral radius of graphs of order n with κ(G) ≤ k. We show that among those graphs, the maximal spectral radius is obtained uniquely at Kn k, which is the graph obtained by joining k edges from k vertices of K n-1 to an isolated vertex. We also show that the spectral radius of Kn k will be very close to n - 2 for a fixed k and a sufficiently large n. © 2008 Springer Science+Business Media, LLC.
Connectivity, Edge-connectivity, Energy levels, Spectral radius
Source Publication Title
Journal of Mathematical Chemistry
Link to Publisher's Edition
Li, J., Shiu, W., Chan, W., & Chang, A. (2009). On the spectral radius of graphs with connectivity at most k. Journal of Mathematical Chemistry, 46 (2), 340-346. https://doi.org/10.1007/s10910-008-9465-5